# SDR CA090202003

- Difficulty date: February 1, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,027 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL230 SOUTHBOUND, A LOUD BANG HEARD BY BOTH CREW AND SAW F/O SIDE WINDSHIELD SHATTER, BUT REMAINED INTACT.  NO LOSS OF PRESSURIZATION. FLIGHT DESCENDED TO FL100 AND CREW INFORMED ATC BUT DID NOT DECLARE AN EMERGENCY.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IS IN PROCESS OF REPLACING THE WINDSHIELD.  BONDING CHECKS WERE PERFORMED ON THE WINDOW PRIOR TO REMOVAL AND WERE FOUND WITHIN ACCEPTABLE RESISTANCE LIMITS IN ACCORDANCE WITH M7 AEROSPACE SB 227-56-010 WHICH WAS ISSUED TO HELP ELIMINATE THIS TYPE OF FAILURE.
